# SDR DALA2020101903391

- Difficulty date: September 30, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 63,621 hours, 29,160 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Missing
- Location: Seat 32abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT AT 32ABC OH MISSING .CORRECTIVE ACTION: INSTALLED NEW LIFE RAFT IAW A320 AMM 25-66 AMDS W/C 4613-4026.
